MathSciNet Relay Station
MathSciNet bibliographic data
MR1391402 (97a:35221) 35Q55 (35K55)
Schneider, Guido The validity of generalized Ginzburg-Landau equations. Math. Methods Appl. Sci. 19 (1996), no. 9, 717–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement